Lemsip Max Cold & Flu - 16 Capsules

Lemsip Max Cold & Flu - 16 Capsules

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Product Code : 2022

Availability: Out of stock

£4.19
  • Convenient relief from the symptoms of cold and flu
  • Contains Paracetamol, Phenylephrine and Caffeine
Description

Details

Lemsip Max capsules provide relief from the symptoms of colds and flu. Paracetamol reduces your temperature and relieves any aches and pains the decongestant Phenylephrine unblocks your nose and the caffeine perks you up so you can get through the day. Convenient to carry around use whenever a cold or flu strikes.
Ingredients

Ingredients

Red and yellow capsule containing: Paracetamol 500mg, Caffeine 25mg, Phenylephrine hydrochloride 6.1mg.

Directions

Directions

Adults: Two capsules every 4 hours. Maximum eight capsules in 24 hours.
Children 6 -12 years

Reviews

Write Your Own Review

  • Format:(YYYY-mm-dd)
Brands